# SDR IPXA11568198

- Difficulty date: July 8, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1040-1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK, CORROSION ON LONGITUDINAL BEAM UPPER FLANGE AT NUTPLATE HOLES BS 1040 TO BS 1075, LBL 25.  REMOVED AND REPLACED LONGITUDINAL BEAM IAW SRM 51-40-02-0G, 51-40-05-0G, 51-40-08-0G, AND DWG 144N8017.
